# SDR SWAA063132

- Difficulty date: August 23, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 68,299 hours, 35,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C3330484
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LOWER EMERGENCY EXIT LIGHT LENS MISSING AT R1 DOOR.  REMOVED AND REPLACED LIGHT ASSY PER MM.
